Alert archive / Tennessee / Tornado Warnings in 2010

Tornado Warning 94, NWS Memphis, TN

October 26, 2010Carroll County, Henry County, Tennessee

NWS Memphis, TN issued this tornado warning at Oct 26, 2010, 9:32 AM CDT for Carroll County, Henry County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 9:32 AM CDT (14:32 UTC)
Expired
Oct 26, 2010, 10:00 AM CDT
In force
28 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Henry County, TN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 4:05 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WFUS54 KMEG 261432
TORMEG
TNC017-079-261500-
/O.NEW.KMEG.TO.W.0094.101026T1432Z-101026T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
932 AM CDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 1000 AM CDT

* AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR HUNTINGDON...MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUNTINGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3615 8816 3613 8820 3597 8821 3586 8854
      3610 8857 3630 8812
TIME...MOT...LOC 1432Z 243DEG 47KT 3604 8836

$$
2 follow-up statements
147 
WWUS54 KMEG 261442
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
942 AM CDT TUE OCT 26 2010

TNC017-079-261500-
/O.CON.KMEG.TO.W.0094.000000T0000Z-101026T1500Z/
CARROLL TN-HENRY TN-
942 AM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTH
CENTRAL HENRY AND EASTERN CARROLL COUNTIES...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HOLLOW ROCK...OR 8
MILES NORTHEAST OF HUNTINGDON...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA...HOLLOW ROCK...HUNTINGDON...SPRING CREEK...MANSFIELD...
MANLEYVILLE...MIXIE...EPHESUS...CREWS STORE...LEACH...TATE...PALMER
SHELTER...HILLARD AND GARRETSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3617 8838 3630 8812 3615 8816 3613 8820
      3597 8821 3586 8854
TIME...MOT...LOC 1442Z 243DEG 47KT 3610 8821

$$
521 
WWUS54 KMEG 261452 RRA
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 AM CDT TUE OCT 26 2010

TNC079-261502-
/O.CAN.KMEG.TO.W.0094.000000T0000Z-101026T1500Z/
HENRY TN-
952 AM CDT TUE OCT 26 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL HENRY COUNTY IS CANCELLED...

AT 952 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE TORNADO WARNING IS CANCELLED.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

LAT...LON 3590 8844 3606 8838 3613 8820 3597 8821
TIME...MOT...LOC 1452Z 243DEG 47KT 3601 8823

$$

TNC017-261500-
/O.CON.KMEG.TO.W.0094.000000T0000Z-101026T1500Z/
CARROLL TN-
952 AM CDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EAST
CENTRAL CARROLL COUNTY...

AT 952 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR BUENA VISTA...OR 6 MILES EAST OF HUNTINGDON...MOVING NORTHEAST
AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA...HOLLOW ROCK...PALMER SHELTER...HILLARD AND GARRETSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3590 8844 3606 8838 3613 8820 3597 8821
TIME...MOT...LOC 1452Z 243DEG 47KT 3601 8823

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:35 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Oct 26, 6:35 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT TUE OCT 26 2010

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 315 AM CDT TUE OCT 26 2010/

DISCUSSION...

A POTENT LOW PRESSURE SYSTEM LOCATED OVER THE UPPER MISSISSIPPI
VALLEY WITH THE ASSOCIATED TRAILING COLD FRONT IS FORECAST TO MOVE
EAST TODAY. THE COLD FRONT CURRENTLY STRETCHES FROM QUINCY ILLINOIS TO
FORT SMITH ARKANSAS. A NARROW LINE OF SHOWERS AND THUNDERSTORMS HAS
DEVELOPED ALONG THE FRONT. A FEW OF THE THUNDERSTORMS IN THE LINE ARE
CURRENTLY SEVERE. MODEST CAPE VALUES OF 500-1000 J/KG WITH HIGH
HELICITY VALUES OF 450 M2/S2 ARE OVER THE AREA...THUS SEVERE
THUNDERSTORMS ARE POSSIBLE OVER THE MIDSOUTH AS THE LINE MOVES
INTO THE AREA. VERY STRONG GRADIENT WINDS ARE OCCURRING AHEAD OF
THE FRONT WITH SUSTAINED WINDS BETWEEN 30-35 MPH WITH GUSTS AS
HIGH AS 45 MPH. 925 MB LOW LEVEL JET IS FORECAST TO INCREASE TO 60
KTS BY 12Z. QUESTION WILL BE IS THE LOW LEVEL WINDS TOO STRONG TO
SUSTAIN UPDRAFTS AS UPDRAFTS MAY BE SHEARED OFF. IF UPDRAFTS ARE
ABLE TO BE SUSTAINED THEN DAMAGING WINDS WILL BE THE MAIN THREAT
FROM THE ANY SEVERE STORMS THAT DEVELOP. AN ISOLATED TORNADO IS
ALSO POSSIBLE WITH BOWING SEGMENTS IN THE LINE. FRONT IS FORECAST
TO MOVE INTO NE ARKANSAS SHORTLY BEFORE 12Z. LINE OF THUNDERSTORMS
SHOULD BE APPROACHING MEMPHIS AROUND 12Z OR SHORTLY THEREAFTER.
LINE OF THUNDERSTORMS WILL CONTINUE MOVING EAST THROUGH THE CWA
DURING THE DAY. BETTER CHANCES FOR SEVERE STORMS MAY OCCUR OVER
NORTHEAST MISSISSIPPI DURING THE AFTERNOON HOURS AS DAYTIME
HEATING MAY LEAD TO BETTER INSTABILITY.

TONIGHT...LINGERING SHOWERS AND THUNDERSTORMS MAY OCCUR DURING THE
EVENING HOURS ACROSS NORTHEAST MISSISSIPPI AS THE FRONT BEGINS TO
EXIT THE CWA. OTHERWISE...EXPECT CLEARING SKIES TO OCCUR ACROSS THE
REST OF THE CWA. LOWS WILL BE COOLER WITH READINGS IN THE MID 40S TO
MID 50S.

WEDNESDAY THROUGH THE WEEKEND...HIGH PRESSURE SLOWLY BUILDS INTO THE
CWA BRINGING DRY CONDITIONS BACK TO THE MIDSOUTH. TEMPERATURES WILL
BE COOLER FROM WEDNESDAY THROUGH THE END OF THE WEEK AS THE HIGH
SETTLES INTO THE AREA. HIGHS WILL MAINLY BE IN THE 60S WITH LOWS IN
THE 40S. BY THE WEEKEND...A WARMING TREND WILL BEGIN TO OCCUR AS THE
HIGH SHIFTS EAST.

SUNDAY NIGHT INTO MONDAY...A LOW PRESSURE SYSTEM WILL BEGIN TO
DEVELOP OVER THE SOUTHERN PLAINS. GFS AND ECMWF DIFFER ON EXACT
LOCATION WITH THE ECMWF BEING FURTHER SOUTH. REGARDLESS...EXPECT
SOME WARM AIR ADVECTION SHOWERS TO OCCUR OVER THE AREA AHEAD OF THE
APPROACHING LOW PRESSURE SYSTEM ON MONDAY. WILL CONTINUE A 20 POP FOR
NOW. HIGHS WILL BE IN THE 70S.

KRM

&&

.AVIATION...

12Z TAF SET

A COLD FRONT IS PUSHING INTO THE AREA AND HAS MOVED THROUGH KJBR. EXPECT
MVFR CIGS AND OCNL IFR VSBYS IN SHRAS AND TSRAS INVOF FRONT. TSRA
ACTIVITY SHOULD INCREASE EAST OF THE MS RIVER AS ATMOSPHERE
DESTABILIZES LATER THIS MORNING. OPTED TO MENTION JUST SHRAS WITH
CBS AT KJBR AND KMEM WITH TSRAS AT KMKL AND KTUP. GUSTY SOUTHERLY
WINDS AT 20-35KTS AHEAD OF THE FRONT WILL SHIFT TO WESTERLY WITH
FRONTAL PASSAGE AND DIMINISH THIS AFTERNOON. AFTER THE FRONT
MOVES THROUGH EXPECT SOME LEFTOVER SHRAS AND A RETURN TO VFR
CONDS WITH GRADUALLY CLEARING LATER TODAY AND THIS EVENING. KTUP MAY
HANG ON TO CLOUDS AND SHRAS A LITTLE LONGER AS FRONT SLOWS DOWN A
BIT. THIS WILL DELAY DRIER AIR FROM MOVING INTO NE MS AND IF
SKIES CLEAR SOME FOG COULD DEVELOP.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  55  78  49 /  60  10   0  10
MKL  75  47  79  44 /  70  10   0  10
JBR  73  46  76  44 /  50  10   0  10
TUP  82  56  81  48 /  70  40  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR PHILLIPS.

MO...WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DESOTO-TUNICA.

     WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CARROLL-CROCKETT-
     DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-MADISON-
     OBION-SHELBY-TIPTON-WEAKLEY.

     WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CHESTER-DECATUR-
     HARDEMAN-HARDIN-HENDERSON-MCNAIRY.

&&
Hazardous weather outlook, Oct 26, 7:50 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
750 AM CDT TUE OCT 26 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271500-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
750 AM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS AREAS EAST
OF A CARUTHERSVILLE MISSOURI TO FORREST CITY ARKANSAS LINE TODAY.
THE PRIMARY THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.
THE SEVERE WEATHER THREAT SHOULD BE GREATEST ALONG THE
MISSISSIPPI RIVER THROUGH 1 PM CDT...AND ACROSS THE REMAINDER OF WEST
TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 11 AM CDT AND 4 PM
CDT.

A WIND ADVISORY WILL REMAIN IN EFFECT FOR AREAS EAST OF A KENNETT
MISSOURI TO HARRISBURG ARKANSAS FOR STRONG GRADIENT WINDS AHEAD
OF AN APPROACHING COLD FRONT. SUSTAIN WINDS OF 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH CAN BE EXPECTED PRIOR TO FRONTAL PASSAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ELEVATED FIRE DANGER IS LIKELY ACROSS THE MIDSOUTH FROM MIDWEEK
THROUGH THE UPCOMING WEEKEND. A VERY DRY CANADIAN AIRMASS WILL
MOVE INTO THE MIDSOUTH...LEADING TO VERY LOW RELATIVE HUMIDITIES
DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING.

KRM

In the hours before

Special weather statement, Oct 26, 7:13 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
713 AM CDT TUE OCT 26 2010

TNZ049-088-261245-
SHELBY TN-TIPTON TN-
713 AM CDT TUE OCT 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 AM CDT FOR...

  CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

STRONG WINDS OF AT LEAST 50 MPH WAS LOCATED 4 MILES SOUTHEAST OF
MIDTOWN MEMPHIS AT 713 AM CDT...MOVING NORTH AT 55 MPH.

PEOPLE IN SHELBY AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR
BARTLETT...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS AND
MILLINGTON...SHOULD MONITOR THE SITUATION CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

BORGHOFF
Special weather statement, Oct 26, 7:43 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
743 AM CDT TUE OCT 26 2010

TNZ002-003-261315-
WEAKLEY TN-OBION TN-
743 AM CDT TUE OCT 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 AM CDT FOR...

  EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 45 MPH WAS LOCATED 3
MILES SOUTH OF UNION CITY AT 743 AM CDT...MOVING NORTHEAST AT 85 MPH.

PEOPLE IN OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR UNION
CITY...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

BORGHOFF
Local storm report, Oct 26, 7:52 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     NON-TSTM WND DMG 7 N HORSESHOE LAKE      35.01N 90.31W
10/26/2010                   CRITTENDEN         AR   AMATEUR RADIO

            POWER LINE DOWN. 45-60 MPH WIND

0700 AM     NON-TSTM WND GST MILLINGTON              35.33N 89.89W
10/26/2010  E60.00 MPH       SHELBY             TN   COUNTY OFFICIAL

            NUMEROUS TREES DOWN IN SOUTHERN TIPTON AND NORTHERN
            SHELBY CO.

&&

WER
Special weather statement, Oct 26, 8:10 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
810 AM CDT TUE OCT 26 2010

ARZ036-048-049-058-261345-
PHILLIPS AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
810 AM CDT TUE OCT 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 AM CDT FOR...

  SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM NEW HOME TO 9 MILES SOUTHWEST OF AUBREY AT 810 AM CDT...
MOVING EAST AT 45 MPH.

PEOPLE IN CRITTENDEN...LEE...PHILLIPS AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR HUGHES AND MARIANNA...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES MIDWAY
LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

BORGHOFF
Special weather statement, Oct 26, 8:54 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
854 AM CDT TUE OCT 26 2010

TNZ003-004-021-261430-
CARROLL TN-HENRY TN-WEAKLEY TN-
854 AM CDT TUE OCT 26 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 AM CDT FOR...

  NORTH CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 6 MILES NORTH OF PARIS TO GLEASON AT 854 AM CDT...MOVING
NORTHEAST AT 75 MPH.

PEOPLE IN CARROLL...HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR MCKENZIE...PARIS LANDING STATE PARK AND PARIS...SHOULD MONITOR
THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

BORGHOFF
Local storm report, Oct 26, 9:14 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
914 AM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     NON-TSTM WND GST MILLINGTON              35.33N 89.89W
10/26/2010  E60.00 MPH       SHELBY             TN   COUNTY OFFICIAL

            NUMEROUS TREES DOWN IN SOUTHERN TIPTON AND NORTHERN
            SHELBY CO.

0715 AM     TSTM WND DMG     OBION                   36.26N 89.19W
10/26/2010                   OBION              TN   EMERGENCY MNGR

            BETWEEN 715 AND 730 AM CDT SEVERAL ROOFS DAMAGED OR EVEN
            BLOWN OFF. POWER LINES DOWN. 1 VEHICLE THROWN 30 FEET
            FROM YARD. SHED BLOWN INTO ROAD. 1 GRAIN ELEVATOR
            TWISTED. ALL DAMAGE OCCURRED IN THE 1600 TO 1700 BLOCKS
            OF PALESTINE ROAD AND MAIN STREET.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:58 AM CDTTornado WarningMEGHenry32 min
Oct 26, 9:41 AM CDTTornado WarningMEGHardin, McNairy34 min
Oct 26, 9:59 AM CDTTornado WarningMEGCarroll16 min
Oct 26, 10:04 AM CDTTornado WarningMEGDecatur, Hardin26 min
Oct 26, 10:13 AM CDTTornado WarningMEGFayette, Hardeman47 min
Oct 26, 10:16 AM CDTTornado WarningMEGHardin, McNairy44 min
Oct 26, 10:17 AM CDTTornado WarningMEGCarroll, Decatur, Henderson43 min
Oct 26, 10:39 AM CDTTornado WarningMEGHardin21 min

Nearby

Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.